Déformations équivariantes des courbes semistables
[Equivariant deformations of semi-stable curves]
Annales de l'Institut Fourier, Volume 55 (2005) no. 6, pp. 1905-1941.

In this paper we study deformation theory of wildly ramified Galois coverings between stables curves. We first study the local aspects concerning a formal double point with a p-group as inertia group, and then the global case. We compare global obstructions and local obstructions to the lifting problem.

Nous étudions la théorie des déformations des revêtements galoisiens sauvagement ramifiés entre courbes stables. On examine d’abord les problèmes locaux, point double formel avec pour groupe d’inertie un p-groupe, puis le cas global. On compare enfin les obstructions globales au relèvement aux obstructions locales.

DOI: 10.5802/aif.2146
Classification: 14H10, 14H30, 14B10
Mot clés : revêtement, déformation, point double
Keywords: covering, deformation, double point
Bertin, José 1; Maugeais, Sylvain 

1 Institut Fourier, BP 74, 38402 Saint-Martin d'Hères cedex (France), SFB 478, geometrische str. in der mathematik, hittorfstr. 27, 48149 Münster (Allemagne)
@article{AIF_2005__55_6_1905_0,
     author = {Bertin, Jos\'e and Maugeais, Sylvain},
     title = {D\'eformations \'equivariantes des courbes semistables},
     journal = {Annales de l'Institut Fourier},
     pages = {1905--1941},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {55},
     number = {6},
     year = {2005},
     doi = {10.5802/aif.2146},
     mrnumber = {2187940},
     zbl = {1095.14022},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.2146/}
}
TY  - JOUR
AU  - Bertin, José
AU  - Maugeais, Sylvain
TI  - Déformations équivariantes des courbes semistables
JO  - Annales de l'Institut Fourier
PY  - 2005
SP  - 1905
EP  - 1941
VL  - 55
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2146/
DO  - 10.5802/aif.2146
LA  - fr
ID  - AIF_2005__55_6_1905_0
ER  - 
%0 Journal Article
%A Bertin, José
%A Maugeais, Sylvain
%T Déformations équivariantes des courbes semistables
%J Annales de l'Institut Fourier
%D 2005
%P 1905-1941
%V 55
%N 6
%I Association des Annales de l’institut Fourier
%U http://archive.numdam.org/articles/10.5802/aif.2146/
%R 10.5802/aif.2146
%G fr
%F AIF_2005__55_6_1905_0
Bertin, José; Maugeais, Sylvain. Déformations équivariantes des courbes semistables. Annales de l'Institut Fourier, Volume 55 (2005) no. 6, pp. 1905-1941. doi : 10.5802/aif.2146. http://archive.numdam.org/articles/10.5802/aif.2146/

[Ab] D. Abramovich Raynaud's group-scheme and reduction of coverings (preprint, arXiv math.AG/0304352, http://arxiv.org/abs/math.AG/0304352)

[BM] J. Bertin; A. Mézard Déformations formelles des revêtements sauvagement ramifiés, Inv. Math., Volume 141 (2000) no. 1, pp. 195-238 | MR | Zbl

[BM2] J. Bertin; A. Mézard Déformations formelles de revêtements : un principe local-global (to appear Israel math. journal) | Zbl

[BR] J. Bertin; M. Romagny Champs de Hurwitz (2005) (Prépublication Institut Fourier)

[CK] G. Cornelissen; F. Kato Equivariant deformation of Mumford curves and of ordinary curves in positive characteristic, Duke Math J., Volume 116 (2003) no. 3, pp. 431-470 | DOI | MR | Zbl

[DM] P. Deligne; D. Mumford The irreducibilty of the space of curves of a given genus, Inst. Hautes Études Sci. Publ. Math., Volume 36 (1969), pp. 75-109 | DOI | Numdam | MR | Zbl

[Ek] T. Ekedahl Boundary behaviour of Hurwitz schemes in The moduli space of curves (Texel Island, 1994), Progr. Math., Volume 129 (1995), pp. 173-198 | MR | Zbl

[Gr] A. Grothendieck Sur quelques points d'algèbre homologique, Tôhoku Math. J., Volume 9 (1957) no. 2, pp. 119-221 | DOI | MR | Zbl

[HM] J. Harris; D. Mumford On the Kodaira dimension of the moduli space of curves, Invent. Math., Volume 67 (1982), pp. 23-86 | DOI | MR | Zbl

[Ja] T.J. Jarvis Torsion free sheaves and the moduli space of higher spin curves, Compositio. Math., Volume 110 (1998) no. 3, pp. 291-333 | DOI | MR | Zbl

[Ma] S. Maugeais Relèvement des revêtements p-cycliques des courbes rationnelles semi-stables, Math. Ann., Volume 327 (2003), pp. 365-393 | DOI | MR | Zbl

[Ma2] S. Maugeais Déformations équivariantes des courbes stables (2003) (Thèse de l'Université de Bordeaux)

[OP] A. Okounkov; R. Pandharipande Gromov-Witten theory, Hurwitz numbers, and Matrix models I (preprint arXiv:math.AG/0101147, http://arxiv.org/abs/math.AG/0101147)

[Pr] R. Pries Deformation of Wildly ramified Actions on Curves (preprint arXiv: math.AG/0403056, http://arxiv.org/abs/math.AG/0403056)

[Se] J.P. Serre Corps locaux, Hermann | Zbl

[Wa] J. Wahl Equisingular deformation of plane algebroid curves, Trans. Amer. Math. Soc., Volume 193 (1974), pp. 143-170 | DOI | MR | Zbl

[We] S. Wewers Formal deformation of curves with group scheme action (2003) (preprint arXiv:math.AG/0212145, http://arxiv.org/abs/math.AG/0212145)

[We2] S. Wewers Deformation of tame admissible covers of curves (Lecture notes Ser.), Volume 256 (1999) | Zbl

Cited by Sources: